Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 5(341), Pages 181–182 (Mi umn443)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Real finite-zone solutions of the sine-Gordon equation: a formula for the topological charge

P. G. Grinevicha, S. P. Novikovb

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b University of Maryland

DOI: https://doi.org/10.4213/rm443

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:5, 980–981

Bibliographic databases:

MSC: 35Q53
Accepted: 12.09.2001

Citation: P. G. Grinevich, S. P. Novikov, “Real finite-zone solutions of the sine-Gordon equation: a formula for the topological charge”, Uspekhi Mat. Nauk, 56:5(341) (2001), 181–182; Russian Math. Surveys, 56:5 (2001), 980–981

Citation in format AMSBIB
\Bibitem{GriNov01}
\by P.~G.~Grinevich, S.~P.~Novikov
\paper Real finite-zone solutions of the sine-Gordon equation: a~formula for the topological charge
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 5(341)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn443}
\crossref{https://doi.org/10.4213/rm443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1892565}
\zmath{https://zbmath.org/?q=an:1057.37066}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..980G}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 5
\pages 980--981
\crossref{https://doi.org/10.1070/RM2001v056n05ABEH000443}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173791600006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035565096}


Linking options:
  • http://mi.mathnet.ru/eng/umn443
  • https://doi.org/10.4213/rm443
  • http://mi.mathnet.ru/eng/umn/v56/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grinevich P.G., Novikov S.P., “Topological phenomena in the real periodic sine-Gordon theory”, Integrability, topological solitons and beyond, J. Math. Phys., 44, no. 8, 2003, 3174–3184  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. Grinevich P.G., Novikov S.P., “Topological charge of the real periodic finite-gap sine-Gordon solutions”, Comm. Pure Appl. Math., 56:7 (2003), 956–978  crossref  mathscinet  zmath  isi  elib
    3. P. G. Grinevich, K. V. Kaipa, “Multiscale Limit for Finite-Gap Sine-Gordon Solutions and Calculation of Topological Charge Using Theta-Functional Formulae”, Proc. Steklov Inst. Math., 266 (2009), 49–58  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. Wright Iii O.C., “Effective integration of ultra-elliptic solutions of the focusing nonlinear Schrödinger equation”, Physica D, 321 (2016), 16–38  crossref  mathscinet  zmath  isi  scopus
    5. Wright Iii O.C., “Bounded Ultra-Elliptic Solutions of the Defocusing Nonlinear Schrodinger Equation”, Physica D, 360 (2017), 1–16  crossref  mathscinet  zmath  isi  scopus  scopus
    6. M. S. Yermentay, “On minimal isotropic tori in $\mathbb CP^3$”, Siberian Math. J., 59:3 (2018), 415–419  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:532
    Full text:245
    References:53
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021